# SDR AWXA9900001

- Difficulty date: January 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N181AW
- Make and model: Boeing 737277
- Aircraft serial: 22648
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 760
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK AT STA 760 STR 17 RT.  CRACK WAS VERIFIED WITH HFEC.  COMPLIED WITH REPAIR PER SRM 53-30-03.  INSTALLED DOUBLER OUT OF 2024 T3 .063.
